# SDR Q6MR201908123003

- Difficulty date: August 4, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Aircraft: N484WW
- Make and model: Beech 58
- Aircraft serial: TH909
- Aircraft time: 10,924 hours
- Engine: Cont IO520C
- Engine time: 1,514 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT ENGINE SHUT DOWN IN CRUISE FLIGHT. PILOT RETURNED TO DEPARTURE AIRPORT. MAINTENANCE INSPECTED THE ENGINE INCLUDING FUEL SYSTEM AND IGNITION SYSTEM. RAN ENGINE ON GROUND. ENGINE STARTED AND RAN WITH NO DEFECTS. COULD NOT DUPLICATE ISSUE.
